Posted by Miguel (184.108.40.206) on July 26, 2000 at 12:54:44:
In Reply to: Question for the smart ones; ie. pinksharkmark, miguel, etc... posted by Shannon on July 26, 2000 at 10:07:10:
Well, measuring brain serotonin levels would not
be advisable. However, I would track the progress
of your remission after discontinuance of Zoloft.
Unless you absolutely have to have it, discontinue Zoloft
for a month or so. Some drungs tend to have prolonged
effects, even after discontinuance. So, allow your body
to clear out all Zoloft. If the HA's go away, then start
your Zoloft threapy again. Observe if your HA's return.
Also, notice if you are experiencing what its
called "shadows" but no HA's at that time. Additionally,
please note that some drugs take a few days, or even weeks to
start taking full effect. Track your Zoloft intake
and CH over a month or so after you re-start Zoloft.
Mind you that I am not a physician, thus my advise
might be contraindicated. I would strongly suggest
that you call your doctor and inform him of the HA's
problems and of your intentions to discontinue, at least
temporarily, Zoloft. Do as he says. He may agree
with discontinuing Zoloft temporarily, or change medications.
Post a Followup